# SDR 98ZZZX928

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont C145*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Ctwt Journal
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT BROKE AT THE COUNTERWEIGHT JOURNAL AREA IN-FLIGHT.  PART WAS SERVICED BY AIR AGENCY PRIOR TO INSTALLATION DURING OVERHAUL.  PART WILL BE SENT TO CONTINENTAL FOR EVALUATION.
